# SDR 96ZZZX2273

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3031829
- Condition: Cracked
- Location: Rt Engine
- Part time: 32,422 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

OMA - FLT 5737 - DURING CLIMB, THE RIGHT ENGINE LOST POWER.  CREW LANDED IN OMA WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CRACKED P-3 LINE.  OPS CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.
